Correction to the paper
Journal für die reine und angewandte Mathematik, Tome 441 (1993), pp. 215-216
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1993__441_251735,
author = {Koichi Takase},
title = {Correction to the paper },
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {215--216},
year = {1993},
volume = {441},
zbl = {0802.11018},
url = {http://geodesic.mathdoc.fr/item/JRAM_1993__441_251735/}
}
Koichi Takase. Correction to the paper. Journal für die reine und angewandte Mathematik, Tome 441 (1993), pp. 215-216. http://geodesic.mathdoc.fr/item/JRAM_1993__441_251735/